# SDR SWIA202509150007

- Difficulty date: September 7, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 38,893 hours, 27,438 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE HAD WING AND COWL A/I ON,RECIEVED DUCT MON FAULT STATUS MESSAGE THEN RECIEVED LH BLEED DUCT WARNING MESSAGE. LOST CABIN PRESSURIZATION AND STARTED DECENT 10,000 FT DID NOT LAND OVERWEIGHT.  (FLIGHT 3601) REFERENCE CP 30807192, 30807206, 30813785, 30823348. PERFORMED LEAK CHECK OF BLEED AIR SYSTEM IN REFERENCE WITH AMM 36-10-00. LEAK CHECKED GOOD AT THIS TIME. REFERENCE CP 30813785 FOR OPERATIONAL CHECKS OF ALL CAIV AND CAIV VALVES.
